There are a couple of things that come to mind regarding reactions to the Armour Thyroid. First is that there could be some ingredient in the Armour that affected you. That would be somewhat unusual but not impossible. Another thing that comes to mind is the possibility that you are low in cortisol, or ferritin. A deficiency in either is reported to cause reaction to T3 type meds. So it seems that you should consider stopping the Armour altogether and get some further testing done. I suggest cortisol, ferritin, Vitamin D, and B12, if not done already. Also if not tested for the active thyroid hormones, Free T4 and Free T3, then those should be done as well. Once you have those results you will have a better idea of what you need.
On the other hand, it is entirely possible that your symptoms are not being caused by the Armour at all. And another possibility is that you are taking too little Armour (30 mg is a very small dose). It would be a good idea to post the results of the lab tests (and anything else) that your doctor used to diagnose you as being hypothyroid. What exactly do you mean by "anxiety"? If you have a sports watch, put it on when you are having anxiety to see what your heart rate is doing.
TSH alone is pretty thin evidence to diagnose hypothyroidism and start Armour. Did you also have hypothyroid symptoms? As Gimel suggested, a complete thyroid work-up is called for, however to get back to square one you would have to stop the Armour for at least as long as you have been taking it.
I can't absorb Armour so I take thyroxine to get rid of my hypothyroid symptoms. I only need 50 mcg daily.
When I first started thyroxine though, I was hyperthyroid for a week and then more hypothyroid for another 4 weeks. And on top of that I had to deal with my adrenal insufficiency worsening due to thyroxine. I was in bed for 5 weeks basically it was that bad. The worsening adrenal issues included dizziness, numbness, tingling, slurring my words, felt like I had been hit by a truck/drugged and could barely move. I knew about the adrenal issues being affected by thyroxine but had no idea I would be that badly affected. :(
IF it were me I would not go on any thyroid med until you have test results as previously suggested: Free T4 and Free T3 (not the same as Total T4 and Total T3), TPO ab since your TSH was high, TG ab if TPO ab is okay, cortisol, ferritin, Vitamin D, and B12. If you can get those done first, then post results and reference ranges and we will be happy to help interpret and advise further.